# SDR IXXA2022101904

- Difficulty date: September 26, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 86,126 hours, 14,718 cycles
- Engine: Ge CF680C
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 12 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #12 SLAT PN 114T4101-52G SN 00800 UPPER SURFACE OF T/E WEDGE HAS NUMEROUS DENTS. FAS WO FS220047 NON ROUTINE 00204
